The Annals of Statistics

Admissible and Optimal Confidence Bands in Simple Linear Regression

Walter W. Piegorsch

Full-text: Open access

Abstract

A framework is presented for deciding among functional forms when constructing confidence bands in simple linear regression. Using the concept of tautness, definitions of admissibility and completeness are developed. These lead to a characterization of a minimal complete class of band forms. A type of average width optimality within this class is briefly discussed.

Article information

Source
Ann. Statist., Volume 13, Number 2 (1985), 801-810.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349558

Digital Object Identifier
doi:10.1214/aos/1176349558

Mathematical Reviews number (MathSciNet)
MR790576

Zentralblatt MATH identifier
0624.62013

JSTOR
links.jstor.org

Subjects
Primary: 62C15: Admissibility
Secondary: 62F25: Tolerance and confidence regions

Keywords
Simultaneous inference complete classes

Citation

Piegorsch, Walter W. Admissible and Optimal Confidence Bands in Simple Linear Regression. Ann. Statist. 13 (1985), no. 2, 801--810. doi:10.1214/aos/1176349558. https://projecteuclid.org/euclid.aos/1176349558


Export citation